Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What is the remedy for bald patches that comes in lines ?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
Hi, I am currently a female teenager experience baldness. However, they are not precisely bald patches as they come in the form of a line. I have two or so of these lines. They occur at the back/side of my head and I've had these for quite a while (years). I do not want to undergo expensive treatments from companies such as XXXXXXX and XXXXXXX
Posted Wed, 18 Apr 2012 in Hair Loss
Answered by Dr. Gaurang Krishna 1 hour later

From your description I understand that you have thinning and reduced density of scalp hair. Is that right?

If yes, please answer the following questions
1. Are your periods (menses) normal?
2. Do you have acne?
3. Do you have extra facial hair.

Please answer to these questions. I shall be able to give an accurate opinion then.

Waiting for your replies.
Above answer was peer-reviewed by
Follow-up: What is the remedy for bald patches that comes in lines ? 11 hours later
You may be correct about the hair thinning and reduced density of scalp hair.

1. Yes, pretty normal as I've never skipped or missed a month but it may come more frequently than usual (less than 28 days).
2. No, I do not have acne and never did.
3. No I do not have extra facial hair than an average female.
Answered by Dr. Gaurang Krishna 3 hours later

Thanks for the reply,
You are having Female pattern hair loss. Treatment takes longer time and the results are slow . Minoxidil use may help you.You may consult a dermatologist. Depending on the facilities get a videodermatoscopy done, to follow up the effect of treatment.
There are other things that can be done like mesotherapy. It helps to a certain extent.You may discuss these options with your doctor.

Hope I have answered your queries.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor